Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Increased heart rate after shot in shoulder. Normal?

Yesterday i had a shot in my shoulder which, i was told, consisted of 3 different blends. One was synthetic cortisone. Today, my heart rate has increased from my normal resting rate in the 60's to 80. Is this normal after this type of shot, and if so, how long before my heart rate drops to my normal rate? Is there anything I can do to bring it down to normal? Thanks
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Cortisone does not raise the heart rate
Vasoconstrictors might / but the effect might have worn off in a few hours...
Pain could do this...

Get yourself examined / Have an EKG

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor